# SDR UALA2010111904283

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,126 hours, 8,528 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 51J009
- Part serial: 100
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITER L2 STATUS MESSAGE. REPLACED IGNITER PLUG AND INSTALL PER MM AND AUDIBLE TEST PASS.  REPLACED EXCITER BOX, IGNITION LEAD AND IGNITER PER MM.
